Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

One example of the boundary behaviour of biholomorphic transformations


Author: B. L. Fridman
Journal: Proc. Amer. Math. Soc. 89 (1983), 226-228
MSC: Primary 32H99; Secondary 32F15
DOI: https://doi.org/10.1090/S0002-9939-1983-0712627-8
MathSciNet review: 712627
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two biholomorphically equivalent domains $ {\Omega _1}$, $ {\Omega _2} \subset {{\mathbf{C}}^2}$ with piecewise smooth boundaries and with the following property are constructed. If $ F:{\Omega _1} \to {\Omega _2}$ is any biholomorphic transformation then neither $ F$ nor $ {F^{ - 1}}$ can be extended continuously to the boundary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H99, 32F15

Retrieve articles in all journals with MSC: 32H99, 32F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0712627-8
Article copyright: © Copyright 1983 American Mathematical Society